Osaka Journal of Mathematics

Differential relations of theta functions

Yousuke Ohyama

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 32, Number 2 (1995), 431-450.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200786061

Mathematical Reviews number (MathSciNet)
MR1355752

Zentralblatt MATH identifier
0864.34001

Subjects
Primary: 11F27: Theta series; Weil representation; theta correspondences
Secondary: 14K25: Theta functions [See also 14H42]

Citation

Ohyama, Yousuke. Differential relations of theta functions. Osaka J. Math. 32 (1995), no. 2, 431--450. https://projecteuclid.org/euclid.ojm/1200786061


Export citation